Firstcry Parenting
Parenting Firstcry

Want to share your parenting queries and get answers

Get Solutions and advice from other parents and experts

Ask a Question

Father of a 1 yr old girl

Q. Hi, my baby is getting rashes on her body parts, first they were on her foot, then on her waist back. Suddenly when we used a cream flucort-N for external medicine, they got red rashes severlyand started crying continuous. Then we washed out the cream with soap and left it dry, after which she calmed down and became normal, but the rashes are still there. I will send the pics for ur reference. Please suggest her some baby skin cream for the rashes.

ExpertDr. Mohammad imranPaediatrician
A. hi parent please don't self medicate flucort is a steroid us only when prescribed by doctor flaring of rash using a steroid indicates fungal infection so better consult dermatologist . . ..
ankita mehtaMom of a 4 yr 8 m old girl
A. please don't use soap while bathing your child,use Luke warm water for it. dress your child in light,loose cotton clothes that helps to keep your child cool and comfortable. maintain good hygiene.
ankita mehtaMom of a 4 yr 8 m old girl
A. hello mam, if it is a reaction to the cream you apply on your child's body then please stop using that cream at first. you can apply coconut oil in very small amount on it or you can apply aloe vera on it . But if your child feels any discomfort or crying inconsolably because of a cream reaction then it is better to consult your pediatrician for it.
SUGGESTED ARTICLES
Please Wait Updating Data
VIEW MORE ARTICLES
SIMILAR QUESTIONS
Please Wait Updating Data
VIEW MORE QUESTIONS
Add An Answer
Do you know any solution to this question?Let’s go to the app - To help out fellow parents & to get answers to your questions

Add An Answer

Ask a Question
This question is being asked for:
Your identity will not be revealed

POST

Add An Answer
Please write answer

Post Answer

Loader Image

Please wait